Alert archive / Louisiana / Wind Advisories in 2023

Wind Advisory 8, NWS New Orleans, LA

October 10, 20236 parishes in Louisiana; Hancock County, Harrison County, Jackson County, Mississippi

NWS New Orleans, LA issued this wind advisory at Oct 10, 2023, 2:13 PM CDT for 6 parishes in Louisiana; Hancock County, Harrison County, Jackson County, Mississippi. It took effect at Oct 11, 2023, 1:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2023, 2:13 PM CDT (19:13 UTC)
In effect from
Oct 11, 2023, 1:00 PM CDT
Expired
Oct 12, 2023, 2:50 AM CDT
In force
14 hr
Issued by
NWS New Orleans, LA

Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint John the Baptist Parish, LA, Saint Tammany Parish, LA, Hancock County, MS, Harrison County, MS, Jackson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2023-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2023-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1672 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

110 
WWUS74 KLIX 101913
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
213 PM CDT Tue Oct 10 2023

LAZ058>060-064>070-076>078-087>090-MSZ086>088-110315-
/O.NEW.KLIX.WI.Y.0008.231011T1800Z-231012T1100Z/
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-
Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-
Lower St. Bernard-Southeast St. Tammany-Western Orleans-
Eastern Orleans-Upper Jefferson-Lower Jefferson-Upper Plaquemines-
Central Plaquemines-Southern Hancock-Southern Harrison-
Southern Jackson-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Destrehan, Norco, Chalmette, Meraux, Violet, Houma, 
Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, 
Cut Off, Golden Meadow, Leeville, Grand Isle, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
Myrtle Grove, Yscloskey, Delacroix, Shell Beach, Slidell, 
New Orleans, East New Orleans, Metairie, Kenner, Harahan, 
Westwego, Marrero, Gretna, Lafitte, Barataria, Jean Lafitte, 
Belle Chasse, Braithwaite, Alliance, Kiln, Pearlington, Waveland,
Bay St. Louis, Diamondhead, Pass Christian, Long Beach, Gulfport,
Biloxi, Pascagoula, Ocean Springs, Moss Point, Gautier, 
and St. Martin
213 PM CDT Tue Oct 10 2023

...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 6 AM CDT
THURSDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of southeast Louisiana and southern 
  Mississippi.

* WHEN...From 1 PM Wednesday to 6 AM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
976 
WWUS74 KLIX 110258
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
958 PM CDT Tue Oct 10 2023

LAZ058>060-064>070-076>078-087>090-MSZ086>088-111100-
/O.CON.KLIX.WI.Y.0008.231011T1800Z-231012T1100Z/
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-
Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-
Lower St. Bernard-Southeast St. Tammany-Western Orleans-
Eastern Orleans-Upper Jefferson-Lower Jefferson-Upper Plaquemines-
Central Plaquemines-Southern Hancock-Southern Harrison-
Southern Jackson-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Destrehan, Norco, Chalmette, Meraux, Violet, Houma, 
Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, 
Cut Off, Golden Meadow, Leeville, Grand Isle, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
Myrtle Grove, Yscloskey, Delacroix, Shell Beach, Slidell, 
New Orleans, East New Orleans, Metairie, Kenner, Harahan, 
Westwego, Marrero, Gretna, Lafitte, Barataria, Jean Lafitte, 
Belle Chasse, Braithwaite, Alliance, Kiln, Pearlington, Waveland,
Bay St. Louis, Diamondhead, Pass Christian, Long Beach, Gulfport,
Biloxi, Pascagoula, Ocean Springs, Moss Point, Gautier, 
and St. Martin
958 PM CDT Tue Oct 10 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 6 AM
CDT THURSDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of southeast Louisiana and southern 
  Mississippi.

* WHEN...From 1 PM Wednesday to 6 AM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
292 
WWUS74 KLIX 110650
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
150 AM CDT Wed Oct 11 2023

MSZ085-120000-
/O.EXA.KLIX.WI.Y.0008.231011T1800Z-231012T1100Z/
Northern Jackson-
Including the cities of Wade, Vancleave, and Escatawpa
150 AM CDT Wed Oct 11 2023

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM CDT
THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Northern Jackson County.

* WHEN...From 1 PM this afternoon to 6 AM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ058>060-064>070-076>078-087>090-MSZ086>088-120000-
/O.CON.KLIX.WI.Y.0008.231011T1800Z-231012T1100Z/
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-
Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-
Lower St. Bernard-Southeast St. Tammany-Western Orleans-
Eastern Orleans-Upper Jefferson-Lower Jefferson-Upper Plaquemines-
Central Plaquemines-Southern Hancock-Southern Harrison-
Southern Jackson-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Destrehan, Norco, Chalmette, Meraux, Violet, Houma, 
Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, 
Cut Off, Golden Meadow, Leeville, Grand Isle, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
Myrtle Grove, Yscloskey, Delacroix, Shell Beach, Slidell, 
New Orleans, East New Orleans, Metairie, Kenner, Harahan, 
Westwego, Marrero, Gretna, Lafitte, Barataria, Jean Lafitte, 
Belle Chasse, Braithwaite, Alliance, Kiln, Pearlington, Waveland,
Bay St. Louis, Diamondhead, Pass Christian, Long Beach, Gulfport,
Biloxi, Pascagoula, Ocean Springs, Moss Point, Gautier, 
and St. Martin
150 AM CDT Wed Oct 11 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 AM CDT THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of southeast Louisiana and southern 
  Mississippi.

* WHEN...From 1 PM this afternoon to 6 AM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Frye
326 
WWUS74 KLIX 112018
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
318 PM CDT Wed Oct 11 2023

LAZ058>060-064>070-076>078-087>090-MSZ085>088-120600-
/O.CON.KLIX.WI.Y.0008.000000T0000Z-231012T1100Z/
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-
Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-
Lower St. Bernard-Southeast St. Tammany-Western Orleans-
Eastern Orleans-Upper Jefferson-Lower Jefferson-Upper Plaquemines-
Central Plaquemines-Northern Jackson-Southern Hancock-
Southern Harrison-Southern Jackson-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Destrehan, Norco, Chalmette, Meraux, Violet, Houma, 
Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, 
Cut Off, Golden Meadow, Leeville, Grand Isle, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
Myrtle Grove, Yscloskey, Delacroix, Shell Beach, Slidell, 
New Orleans, East New Orleans, Metairie, Kenner, Harahan, 
Westwego, Marrero, Gretna, Lafitte, Barataria, Jean Lafitte, 
Belle Chasse, Braithwaite, Alliance, Wade, Vancleave, Escatawpa, 
Kiln, Pearlington, Waveland, Bay St. Louis, Diamondhead, 
Pass Christian, Long Beach, Gulfport, Biloxi, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
318 PM CDT Wed Oct 11 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of southeast Louisiana and southern 
  Mississippi.

* WHEN...From 1 PM this afternoon to 6 AM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
769 
WWUS74 KLIX 120151
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
851 PM CDT Wed Oct 11 2023

LAZ058>060-064>070-076>078-087>090-MSZ085>088-121100-
/O.CON.KLIX.WI.Y.0008.000000T0000Z-231012T1100Z/
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-
Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-
Lower St. Bernard-Southeast St. Tammany-Western Orleans-
Eastern Orleans-Upper Jefferson-Lower Jefferson-Upper Plaquemines-
Central Plaquemines-Northern Jackson-Southern Hancock-
Southern Harrison-Southern Jackson-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Destrehan, Norco, Chalmette, Meraux, Violet, Houma, 
Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, 
Cut Off, Golden Meadow, Leeville, Grand Isle, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
Myrtle Grove, Yscloskey, Delacroix, Shell Beach, Slidell, 
New Orleans, East New Orleans, Metairie, Kenner, Harahan, 
Westwego, Marrero, Gretna, Lafitte, Barataria, Jean Lafitte, 
Belle Chasse, Braithwaite, Alliance, Wade, Vancleave, Escatawpa, 
Kiln, Pearlington, Waveland, Bay St. Louis, Diamondhead, 
Pass Christian, Long Beach, Gulfport, Biloxi, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
851 PM CDT Wed Oct 11 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of southeast Louisiana and southern 
  Mississippi.

* WHEN...Until 6 AM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
326 
WWUS74 KLIX 120750
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
250 AM CDT Thu Oct 12 2023

LAZ058>060-064>070-076>078-087>090-MSZ085>088-120900-
/O.CAN.KLIX.WI.Y.0008.000000T0000Z-231012T1100Z/
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-
Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-
Lower St. Bernard-Southeast St. Tammany-Western Orleans-
Eastern Orleans-Upper Jefferson-Lower Jefferson-Upper Plaquemines-
Central Plaquemines-Northern Jackson-Southern Hancock-
Southern Harrison-Southern Jackson-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Destrehan, Norco, Chalmette, Meraux, Violet, Houma, 
Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, 
Cut Off, Golden Meadow, Leeville, Grand Isle, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
Myrtle Grove, Yscloskey, Delacroix, Shell Beach, Slidell, 
New Orleans, East New Orleans, Metairie, Kenner, Harahan, 
Westwego, Marrero, Gretna, Lafitte, Barataria, Jean Lafitte, 
Belle Chasse, Braithwaite, Alliance, Wade, Vancleave, Escatawpa, 
Kiln, Pearlington, Waveland, Bay St. Louis, Diamondhead, 
Pass Christian, Long Beach, Gulfport, Biloxi, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
250 AM CDT Thu Oct 12 2023

...WIND ADVISORY IS CANCELLED...

Wind gusts across the advisory area have dropped below Wind
Advisory thresholds, therefore the advisory has been cancelled for
coastal Mississippi and portions of Southeast Louisiana. 

$$

Frye

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Oct 10, 7:01 AM CDT, 7 hours 12 minutes earlier.

Area forecast discussion, Oct 10, 7:01 AM CDT, 7 hours 12 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
701 AM CDT Tue Oct 10 2023

...New AVIATION...

.SHORT TERM...
(Today and Tonight)
Issued at 255 AM CDT Tue Oct 10 2023

Another October morning with crisp temperatures in the mid to
upper 50s across much of the area. Drier air and surface high
pressure remains favorable for strong diurnal influences which has
resulted in temps dipping a little lower than forecast, but should
rebound comfortably into the mid 80s by afternoon. Primary
limitation to daytime heating will be from increasing cirrus deck
associated with the intensifying jet streak across the
southeastern CONUS indicative of the regime change incoming in the
long term.

As the aforementioned jet streak continues to lift and intensify
on the southern flank of the sprawling eastern CONUS trough,
falling surface pressures and movement of the surface high to the
east will begin to increase moisture advection and large scale
atmospheric lift by Tuesday night. Looked at timing of PoPs into
Wednesday with increasing stratiform convection ahead of the
approaching surface trough and Pacific moisture. Some hints of
onset being too quick if moistening of the lower-levels is too
slow leading to stratiform rain evaporating before it reaches the
ground. Will need to monitor trends in how much the low to mid-
levels of the atmosphere can moisten through Wednesday north of
the low to determine how efficient rainfall totals will be.
Regardless, winds will continue to increase as the surface low
tightens the pressure gradient and enhances moisture advection
into the southern half of the CWA.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 255 AM CDT Tue Oct 10 2023

Eyes again shift upstream where a surface low will be moving
northward across the western Gulf of Mexico from the start of the
long term period. Aloft, the mean flow will remain active
southwesterly, which will eventually carry the remains (mid and
upper level remains) of Hurricane Lidia from the EPAC downstream
over Mexico and Texas. The surface low will eventually merge with
a surface stationary frontal boundary along the Gulf Coast. As the
surface low interacts with the higher pressure downstream of our
CWFA, low level pressure gradient will tighten allowing for an
increase in winds, especially over the local waters where Gale
conditions are becoming increasingly likely.

As the deeper tropical moisture moves over the region, it will
interact with the surface frontal boundary and produce widespread
showers across the region due to isentropic upglide. The axis of
heavier precip will likely reside right along this frontal
boundary. As for our CWFA the higher rain chances look to be
across the SE half of the forecast area...or generally along and
south of the I10/12 corridor. On average 1-2 inches of rain will
be common with locally higher amounts possible, especially
southshore and southern MS counties. PWAT values of 2.0" found
generally along and south of I10 will allow for efficient rainfall
and perhaps elevated convection north of the boundary, which could
be a concern for hydro in the urban areas along the southshore and
MS Gulf Coast. This heavy rain axis could still lift northward IF
the surface front positions closer to shore, so this will need to
be monitored. However, looking at the mean upper level flow, not
too much to move this feature very far to the north as it becomes
parallel to this flow.

As mentioned, the low level pressure gradient increases on
Wednesday and Wednesday night. Wind Advisory conditions are
possible along I10. The greatest concern here would be north to
south oriented bridges/elevated surfaces where winds could become
hazardous for high profile vehicles. With low level winds
increasing, a minor coastal flooding potential will reside along
eastward facing coasts, however, lower astronomical tides and the
overall fetch will probably limit coastal flooding in general.
Otherwise, the other concern would be south of the front where
instability will be more surface based, shear profiles would be
supportive of low topped supercells with a tornado/waterspout
potential, however, again the front will struggle to shift
northward, but still an element to monitor across lower
Plaquemines and perhaps the MS Gulf Coast.

This feature will quickly move downstream Wednesday night and into
Thursday with the fast moving southwesterly flow. At the surface,
lower pressure and the frontal boundary will continue to reside
closer to the region. Although still some uncertainty, there will
likely continue to be some weak isentropic lift and perhaps
additional scattered showers and maybe a thunderstorm or two
Thursday and into Friday. The better moisture quality continues
downstream with the more pronounced upper level feature, so not
expecting much in terms of hydro concerns, but some beneficial
rainfall will be possible.

Going into the upcoming weekend expect another cold front to move
through the region. Depending on how much low level moisture
resides ahead of the front, there could be a quick shot of shower
activity ahead of the front, but globals are not very consistent
with these chances. Continued some lower-end chances for now, but
behind the front CAA will help filter in a mild/below average
airmass into the region with northern tier once again reaching the
40s during the overnight late in the period. (Frye)

&&

.AVIATION...
(12Z TAFS)
Issued at 655 AM CDT Tue Oct 10 2023

VFR conditions with light winds out of the east to southeast are
expected at all terminals through the day today. An increasing
SCT-BKN upper-level cirrus deck will be indicative of the
impending impacts coming from upstream expected on Wednesday with
increasing winds and rain associated with an area of low pressure,
but this falls just outside of the forecast period for all except
MSY and HUM where -SHRA has been added. Further tweaks to onset
timing will be evaluated but expect conditions to gradually
deteriorate beyond 12Z Wednesday.

&&

.MARINE...
Issued at 255 AM CDT Tue Oct 10 2023

Favorable marine conditions today will give way to hazardous to
dangerous marine conditions on Wednesday. A surface low will begin
to merge with a stationary front just off the coast of the central
gulf coastal region. This will allow pressure gradient to tighten
over the local waters and tidal lakes. In response, building winds
and seas are expect with Gale conditions likely across most if not
all local waters Wednesday and Wednesday night. A gradual
improvement in sea state is likely by Thursday and especially
Friday. However, another cold front is anticipated later this
weekend, which will likely lead to at least cautionary headlines
if not lower-end small craft advisories. (Frye)

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  86  60  69  57 /   0  20  70  50
BTR  87  63  70  61 /   0  50  80  50
ASD  84  62  72  59 /   0  30  90  60
MSY  84  67  74  66 /   0  40  90  60
GPT  83  65  74  60 /   0  30  90  70
PQL  85  62  74  59 /   0  20  80  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Gale Watch from Wednesday afternoon through late Wednesday night
     for GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Gale Watch from Wednesday afternoon through late Wednesday night
     for GMZ532-534-536-538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...TJS
LONG TERM....RDF
AVIATION...RW
MARINE...RDF

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 12:22 PM CDTGale WarningLIX42 hr
Oct 10, 2:12 PM CDTCoastal Flood WarningLIXJefferson, Orleans, Saint Bernard, Saint John the Baptist, Saint Tammany43 hr
Oct 10, 2:12 PM CDTCoastal Flood AdvisoryLIXLivingston, Saint Tammany, Tangipahoa43 hr

Nearby

Wind Advisories in Louisiana, 2023Wind Advisories in Mississippi, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.